Sickness and Vomiting

Hi everyone, I'm being considered for a transplant, UKELD is 55. Reason for the post is I have a fair bit of nausea, vomiting and diarrhoea. I tend to blame medication. For instance I started on the anti itch suspension Questron and then suddenly had a bad bout of sickness. I stopped taking the Questron and now seem better although I now have the itching! I had similar problems with ciprofloxacin. So the question is does anybody else have these problems and is it just part and parcel of the disease?

Thanks in Advance.

2 Replies

oldestnewest
  • Hi Latchford it was definitely the anti itching medication what give me all the above symptoms I decided just to put up with the itching as one thing I can't stand is nausea and anti sickness tablets made me feel worse. I hope it improves for you soon x

  • unfortunately I get all these symptoms and can't say i think its meds as had it all before... i started taking them.

    you may already be doing so but try eating little and often plain biscuits are good for the nausea. not too much fat. x best wishes cazer.

You may also like...